I was put on this drug because my doctor thought I had seizures but in the end it was POTS. He wants to wean me off but I am too scared to come off because I am worried about withdrawal. He said he can either do it slowly within a few weeks or I would have to go to the hospital and have eeg done and they can monitor me. I need advice about the weaning as I work all day and I don't want to be at work if something happens. This medication is giving me really bad dry mouth to the point that I am losing my saliva. I want to get off it . Please give me some advice. Also,did anyone else have dry mouth with lamictal?
How did it work out? I see that was back in October. I think all those kind of drugs can be weined off but from my own experience it's difficult regardless. Caffeine withdrawal ranked about the same here as getting off psych meds with headaches and sleep problems. If you can find docs to to help you taper off that's great.